# SDR FDEA200909153345

- Difficulty date: September 15, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545837
- Condition: Damaged
- Location: Bs 1086-1097
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF FUSELAGE, OUTER SKIN, SCRATCHES BETWEEN STA 1070 TO STA 1130, AND STR 23L TO STR 27L.  REPAIRED LT SIDE OF FUSELAGE OUTER SKIN STA. 1086 TO 1097 BETWEEN STR 24L TO 25L IAW SRM 53-30-3 FIG 1 REV 101, 53-30-3, FIG 1, AND 51-30-2..
